# SDR SWAA2024101637289

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT ON FLOOR WET AREA MOP SILL WITH CORROSION; BS294 TO BS312 WL208 LBL55 (MARKED).<[01] REMOVED AND REPLACED FORWARD CABIN COMPARTMENT ON FLOOR WET AREA MOP SILL WL208 LBL55 BS 277 - BS 360. PER SRM 51-40-02 AND DWG 141A8110.;[02] REMOVED AND REPLACED FORWARD CABIN COMPARTMENT ON FLOOR WET AREA MOP SILL WL208 LBL55 BS 277 - BS 360. PER SRM 51-40-02 AND DWG 141A8110 REV E.;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
